# SDR DL757100810

- Difficulty date: February 24, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Mismanufactured
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT SIDE FWD UPPER SPAR CHORD AT STA 138 HAS 3 ADDITIONAL FASTENERS INSTALLED NOT IAW DWG IN COMING CONDITION.  C/W ER/A 480026-14 REV ORIGINAL AT SAA DURING HMV ON N/R CARD 159257.
